# SDR UALA2011121206796

- Difficulty date: December 12, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 49,171 hours, 18,366 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, AFT EDGE, INSIDE STRUCTURE, 3RD SUPPORT WEB UP FROM BOTTOM HAS A TEAR APPROX ONE INCH LONG.    REMOVED AND REPLACED BRACKET.
